NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

How long should each pass of oropharyngeal or tracheal suction usually last?

  1. AAs long as secretions keep coming
  2. BAbout one minute
  3. CNo more than about 10–15 seconds
  4. DAbout 30–45 seconds
2.护理学基础困难

At the start of a shift, which task should the nurse do first?

  1. AGive the first IV antibiotic dose to a patient with suspected sepsis
  2. BChange the bed linen of a patient who is going home
  3. CUpdate the ward whiteboard with the names of all the new patients
  4. DOrder supplies for the ward store room
3.感染控制与患者安全中等

A family member will visit a patient on contact precautions. What should the nurse do?

  1. AShow them how to use the gown and gloves and how to clean their hands
  2. BAsk them to wear an N95 respirator only, with no gown or gloves
  3. CTell them precautions only apply to staff
  4. DTell them visits are not allowed at all
4.感染控制与患者安全困难

A patient rescued from a house fire has a headache and confusion, but the pulse oximeter reads 99%. Why might this reading be misleading?

  1. APulse oximetry cannot tell carbon monoxide-bound hemoglobin from oxygen-bound hemoglobin
  2. BThe reading is accurate, so carbon monoxide poisoning is ruled out
  3. CPulse oximeters always read falsely low after any kind of smoke exposure
  4. DConfusion and headache make pulse oximetry readings inaccurate in every patient
5.优先排序与委派中等

A patient’s urinary catheter has drained no urine for two hours, and the lower abdomen is swollen. What should the nurse do first?

  1. AEncourage the patient to drink more water
  2. BRemove the catheter and wait for the patient to void
  3. CCheck the tubing for kinks or obstruction
  4. DGive a prescribed diuretic straight away
6.优先排序与委派困难

A patient is deteriorating quickly. The nurse has called the provider twice, but the provider has not come. What is the best action?

  1. AAsk the patient’s family to call the provider
  2. BDocument the concern and continue routine care
  3. CActivate the rapid response team
  4. DWait another hour and call the provider again
7.临床护理中等

一名 2 型糖尿病患者急性起病,严重脱水,血糖 40 mmol/L,但没有明显的酮体。最可能的诊断是什么?

  1. A伴脱水的糖尿病酮症酸中毒
  2. B尿崩症
  3. C高渗性高血糖状态
  4. D低血糖
8.临床护理困难

A patient with poorly controlled hyperthyroidism develops a high fever, very fast heart rate, agitation and vomiting during an infection. What is likely?

  1. AAddisonian crisis
  2. BHypoglycaemia
  3. CThyroid storm
  4. DMyxoedema coma
9.实验室检查值与电解质中等

Why must a blue-top (citrate) coagulation tube be filled to the correct level?

  1. AUnderfilled tubes always give a falsely low hemoglobin and hematocrit
  2. BAn overfull tube is needed to measure the potassium level
  3. CThe laboratory charges extra when a tube is not filled correctly
  4. DThe blood-to-anticoagulant ratio must be right for accurate clotting times
10.实验室检查值与电解质困难

A patient with blood pressure that is hard to control has a potassium of 2.9 mEq/L, a sodium of 144 mEq/L and a raised serum bicarbonate, without taking a diuretic. Which condition is most likely?

  1. ACentral diabetes insipidus
  2. BPrimary adrenal insufficiency
  3. CPrimary hyperaldosteronism
  4. DSyndrome of inappropriate ADH
11.药理学中等

A malnourished patient with alcohol dependence needs IV glucose. Which vitamin should be given before or with it?

  1. AVitamin C
  2. BVitamin D
  3. CVitamin K (phytomenadione)
  4. DThiamine (vitamin B1)
12.药理学困难

某药分布容积为 40 L,生物利用度为 100%。要达到 2 mg/L 的目标血浆浓度,负荷剂量应为多少?

  1. A20 mg
  2. B80 mg
  3. C42 mg
  4. D160 mg
13.内外科护理:心血管与呼吸中等

A patient with an implantable cardioverter-defibrillator asks what to do if it fires. Which teaching is correct?

  1. ADrive straight to hospital alone after any shock so the device can be checked by the team
  2. BRemove the device battery at home if it fires more than once
  3. CIgnore any shock at all, because the device is designed to fire every day and needs no follow-up
  4. DOne shock and well: contact the device clinic; repeated shocks or unwell: call emergency services
14.内外科护理:心血管与呼吸困难

A patient with small-cell lung cancer becomes confused. Sodium is 122 mmol/L (122 mEq/L) with concentrated urine, and there are no signs of dehydration. What is the most likely cause?

  1. AExcess salt in the diet over several weeks
  2. BCranial diabetes insipidus from brain metastases
  3. CSyndrome of inappropriate ADH secretion
  4. DSevere dehydration from poor oral intake
15.内外科护理:神经、内分泌与肾脏中等

Which picture fits anterior cord syndrome?

  1. ALoss of movement and pain sense, with position sense kept
  2. BWeakness on one side and loss of pain sensation on the other side
  3. CArms much weaker than legs after a neck injury
  4. DNormal movement but complete loss of position sense
16.内外科护理:神经、内分泌与肾脏困难

A drowsy patient's glucose meter shows "HI". What should the nurse do?

  1. ARecord "normal" in the notes because no number appears
  2. BTreat it as very high, check ketones and escalate
  3. CGive glucose gel in case the reading is wrong
  4. DAssume the meter is broken and recheck tomorrow
17.内外科护理:消化、围手术期与肿瘤中等

What is the main treatment for a venous leg ulcer with an adequate arterial supply?

  1. ACompression therapy
  2. BSurgery to amputate the limb
  3. CStrong oral antibiotics for all ulcers
  4. DKeeping the leg hanging down all day
18.内外科护理:消化、围手术期与肿瘤困难

哪条安全规则适用于长春新碱?

  1. A最好在小静脉中快速静脉推注
  2. B绝不能鞘内给药;以小袋装供静脉专用
  3. C可按开处方者喜欢的任何途径给药
  4. D通常与其他脊髓药物一起鞘内给药
19.产科护理中等

When the newborn's head is turned to one side, the arm on that side extends and the other arm flexes. Which reflex is this?

  1. AMoro reflex
  2. BPalmar grasp reflex
  3. CRooting reflex
  4. DTonic neck reflex
20.产科护理困难

A preterm baby is being prepared for discharge. Which statement by the parents shows understanding of kangaroo (skin-to-skin) care?

  1. A"Skin-to-skin increases her risk of getting cold."
  2. B"Holding her on my bare chest keeps her warm."
  3. C"Skin-to-skin is only for full-term babies."
  4. D"She should be fully dressed and wrapped before I hold her."
21.儿科护理中等

Which activity best supports a 9-year-old during a long hospital stay?

  1. AStaying in bed with no visitors to rest
  2. BSchoolwork and contact with classmates, plus games or hobbies
  3. CWatching television alone for most of the day
  4. DPlaying with baby toys in the toddler playroom with younger children
22.儿科护理困难

Two children with cystic fibrosis are admitted to the same ward. Which precaution is important?

  1. ALet them share airway clearance equipment to save resources
  2. BPut them in the same room so they can support each other
  3. CAsk them to do their daily physiotherapy sessions together in the playroom
  4. DKeep them apart, not sharing rooms, equipment or play areas
23.精神科护理中等

Which criteria are needed for a diagnosis of intellectual disability?

  1. AAn IQ score alone, measured at any time in adult life
  2. BLimits in both intellectual and adaptive functioning, starting in childhood
  3. CMemory loss and confusion that start for the first time after the age of 65
  4. DProblems with reading only, with normal everyday functioning
24.精神科护理困难

出院前一天,一名抑郁症患者说:“很快我终于可以安息了,不会再拖累任何人。”护士应怎么做?

  1. A将这番话记录在病历中,让出院按计划进行,不采取进一步行动
  2. B直接询问她是否在想自杀,并在出院前告知团队
  3. C以为她的意思是回家让她感到轻松
  4. D说她回家后会感觉好些
25.护理数学与单位换算中等
0.98362 mL? mL取整到 0.01 mL

练习题(虚构数值,不作为临床指导)。 一次小剂量注射的计算得到 0.98362 mL。 本练习的规则是:低于 1 mL 的体积取到最接近的百分之一 mL。你记录的数值x是多少?

0.98362 mL
x = mL
26.护理数学与单位换算困难
2 fl oz? mL4 tbsp? mL2 tsp? mL3 杯? mLΣ = ? mL

练习题(虚构数值,不作为临床指导)。 一个班次中,患者摄入了2 fl oz / 果汁, 4 tbsp / 液体营养补充剂, 2 tsp / 止咳糖浆, 3 杯 / 茶。按给出的等量关系,求以 mL 表示的口服总摄入量V。

1 fl oz = 30 mL1 tbsp = 15 mL1 tsp = 5 mL1 杯 = 8 fl oz = 240 mL
V = mL
27.剂量计算中等
024681010 mL

一名体重 25 kg 的儿童按 10 mg/kg 处方用药。原液浓度为 50 mg/mL。请抽取剂量:应给多少体积 V?

25 kg10 mg/kg50 mg/mL
V = mL
28.剂量计算困难
250 mg/5 mLV = ? mL

一名体重 8 kg 的儿童,医嘱为口服混悬液每次 5 mg/kg,该混悬液每 5 mL 含 250 mg。你应给多少体积 V?

8 kg5 mg/kg250 mg/5 mL
V = mL
29.静脉输液速度中等
20 gtt/mL150 mL/h? gtt/min

医嘱要求以 150 mL/h 输液,但没有输液泵。改用滴系数为 20 gtt/mL 的输液器重力滴注。求滴速 R,以每分钟滴数表示。

150 mL/h20 gtt/mL
R = gtt/min
30.静脉输液速度困难
1 g500 mL? mL/h0.5 mg/min

一袋中含有 1 g 药物,溶于 500 mL。医嘱为每分钟 0.5 mg。泵速 R 应设为多少 mL/h?

1 g/500 mL0.5 mg/min
R = mL/h
31.静脉输液与液体平衡中等
入量出量12 小时班次牛奶200 mL果汁100 mL冰屑100 mL静脉输液50 mL/h × 12 h静脉抗生素2 × 100 mL尿液475 mL尿液325 mL尿液200 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 12 小时班次中的出入量。患者体重 96 kg。求平均尿量 U,以 mL/kg/h 计。 保留两位小数。

96 kg12 h尿液: 475 mL尿液: 325 mL尿液: 200 mL
U = mL/kg/h
32.静脉输液与液体平衡困难
500 mL→ 125 mL/h开始 10:00t总数​ = ? h80 mL/h × 3 h

练习题(虚构数值,不作为临床指导)。 一份 500 mL 的输液于 10:00 开始以 80 mL/h 输注。3 小时后速率改为 125 mL/h,之后不再改变。从开始算起多少小时 t 后袋子会输完? 保留一位小数。

500 mL80 mL/h · 3 h125 mL/h
t = h
33.临床评估评分中等
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

练习题(虚构数值,不作为临床指导)。 用 Braden 量表评估一位练习患者:感觉知觉: 非常受限; 潮湿程度: 持续潮湿; 活动: 偶尔步行; 活动能力: 非常受限; 营养: 非常差; 摩擦力和剪切力: 潜在问题。求 Braden 总分B。

6–23
B =
34.临床评估评分困难
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低中低中高

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 8 次/分,SpO₂ 98%正在补充吸氧,血压 110/66 mmHg,脉搏 50 次/分,清醒,体温 36.2 °C。患者属于哪个临床风险组?点击它。

RR 8SpO₂ 98%O₂SBP 110HR 50AT 36.2 °C
  1. 1低
  2. 2中低
  3. 3中
  4. 4高

3溶液

1.护理学基础

答案: C · No more than about 10–15 seconds

为什么是这个答案

Suction removes oxygen as well as secretions. Keeping passes short, oxygenating as needed and watching SpO₂ reduces hypoxia and airway trauma.

答案

C · No more than about 10–15 seconds
2.护理学基础

答案: A · Give the first IV antibiotic dose to a patient with suspected sepsis

为什么是这个答案

In sepsis antibiotics are time-critical, and every hour of delay increases the risk of death. Routine tasks are done afterwards.

答案

A · Give the first IV antibiotic dose to a patient with suspected sepsis
3.感染控制与患者安全

答案: A · Show them how to use the gown and gloves and how to clean their hands

为什么是这个答案

Visitors are taught how to put on and remove PPE as required by the policy and how to perform hand hygiene, so they protect themselves and other patients.

答案

A · Show them how to use the gown and gloves and how to clean their hands
4.感染控制与患者安全

答案: A · Pulse oximetry cannot tell carbon monoxide-bound hemoglobin from oxygen-bound hemoglobin

为什么是这个答案

Standard pulse oximeters read carboxyhemoglobin as oxyhemoglobin, so SpO2 can look normal in carbon monoxide poisoning. A blood carboxyhemoglobin level confirms it, and high-flow oxygen is given.

答案

A · Pulse oximetry cannot tell carbon monoxide-bound hemoglobin from oxygen-bound hemoglobin
5.优先排序与委派

答案: C · Check the tubing for kinks or obstruction

为什么是这个答案

Sudden lack of drainage with a full bladder usually means a kinked or blocked catheter. The nurse checks the tubing and position first, then follows the policy for irrigation or replacement.

答案

C · Check the tubing for kinks or obstruction
6.优先排序与委派

答案: C · Activate the rapid response team

为什么是这个答案

Nurses can call the rapid response team directly when a patient is deteriorating. The nurse also informs the charge nurse and follows the chain of command about the provider’s lack of response.

答案

C · Activate the rapid response team
7.临床护理

答案: C · 高渗性高血糖状态

为什么是这个答案

HHS 通常发生在 2 型糖尿病患者中。它在数天内逐渐发展,表现为极度高血糖、脱水和高渗透压,但酮症很轻。

答案

C · 高渗性高血糖状态
8.临床护理

答案: C · Thyroid storm

为什么是这个答案

Thyroid storm is a life-threatening worsening of hyperthyroidism, often triggered by infection or surgery. It needs urgent treatment with cooling, beta-blockade and antithyroid drugs.

答案

C · Thyroid storm
9.实验室检查值与电解质

答案: D · The blood-to-anticoagulant ratio must be right for accurate clotting times

为什么是这个答案

Citrate tubes contain a set volume of anticoagulant. If the tube is underfilled, the extra citrate falsely prolongs the PT and aPTT, so the laboratory may reject the sample.

答案

D · The blood-to-anticoagulant ratio must be right for accurate clotting times
10.实验室检查值与电解质

答案: C · Primary hyperaldosteronism

为什么是这个答案

Excess aldosterone causes sodium and water retention (hypertension), potassium loss (hypokalemia) and hydrogen ion loss (metabolic alkalosis). Adrenal insufficiency causes the opposite pattern, with low sodium and high potassium.核对依据: Primary and secondary hyperaldosteronism · MedlinePlus (NIH) (2025); Alkalosis · StatPearls (NCBI Bookshelf) (2024)

答案

C · Primary hyperaldosteronism
11.药理学

答案: D · Thiamine (vitamin B1)

为什么是这个答案

Giving glucose without thiamine to a thiamine-deficient patient can trigger or worsen Wernicke's encephalopathy. Thiamine is therefore given before or alongside glucose.

答案

D · Thiamine (vitamin B1)
12.药理学

答案: B · 80 mg

为什么是这个答案

负荷剂量 = 40 L × 2 mg/L = 80 mg。负荷剂量取决于 Vd,而维持剂量取决于清除率。

答案

B · 80 mg
13.内外科护理:心血管与呼吸

答案: D · One shock and well: contact the device clinic; repeated shocks or unwell: call emergency services

为什么是这个答案

A single shock with full recovery usually needs a call to the device team. Several shocks in a short time, or a shock with chest pain, breathlessness or collapse, needs emergency help. Patients should not drive themselves after a shock.

答案

D · One shock and well: contact the device clinic; repeated shocks or unwell: call emergency services
14.内外科护理:心血管与呼吸

答案: C · Syndrome of inappropriate ADH secretion

为什么是这个答案

Small-cell lung cancer can secrete ADH, causing water retention and dilutional hyponatraemia (normal sodium about 135–145 mmol/L). Urine is inappropriately concentrated and the patient is not dry. Fluid restriction and treating the cancer are the main measures; sodium is corrected slowly to avoid osmotic demyelination.

答案

C · Syndrome of inappropriate ADH secretion
15.内外科护理:神经、内分泌与肾脏

答案: A · Loss of movement and pain sense, with position sense kept

为什么是这个答案

Anterior cord syndrome usually follows damage to the anterior spinal artery. Motor, pain and temperature pathways are lost below the injury, but the dorsal columns (fine touch, vibration and proprioception) at the back are spared.

答案

A · Loss of movement and pain sense, with position sense kept
16.内外科护理:神经、内分泌与肾脏

答案: B · Treat it as very high, check ketones and escalate

为什么是这个答案

"HI" means the glucose is above the meter's upper range. In a drowsy patient this may be DKA or HHS. A laboratory glucose, ketones, observations and urgent medical review are needed.

答案

B · Treat it as very high, check ketones and escalate
17.内外科护理:消化、围手术期与肿瘤

答案: A · Compression therapy

为什么是这个答案

Graduated compression reduces venous hypertension and oedema and speeds healing. Leg elevation, exercise and treating the underlying vein disease also help.

答案

A · Compression therapy
18.内外科护理:消化、围手术期与肿瘤

答案: B · 绝不能鞘内给药;以小袋装供静脉专用

为什么是这个答案

鞘内注射长春新碱几乎总是致命的。为防止给药途径错误,它被稀释在小袋中供静脉使用,标注“仅供静脉使用,其他途径给药可致命”,并与鞘内药物分开存放。

答案

B · 绝不能鞘内给药;以小袋装供静脉专用
19.产科护理

答案: D · Tonic neck reflex

为什么是这个答案

The asymmetric tonic neck reflex gives a "fencing" posture. It fades over the first months; persistence beyond the expected age can suggest neurological problems.

答案

D · Tonic neck reflex
20.产科护理

答案: B · "Holding her on my bare chest keeps her warm."

为什么是这个答案

Kangaroo care places the baby in a nappy against the parent's bare chest. It stabilises temperature, heart rate and breathing, supports breastfeeding and bonding, and is beneficial for preterm babies.

答案

B · "Holding her on my bare chest keeps her warm."
21.儿科护理

答案: B · Schoolwork and contact with classmates, plus games or hobbies

为什么是这个答案

School-age children need to feel competent and connected. Hospital school, contact with friends and age-appropriate games, crafts and collections support Erikson's task of industry and reduce feelings of isolation.

答案

B · Schoolwork and contact with classmates, plus games or hobbies
22.儿科护理

答案: D · Keep them apart, not sharing rooms, equipment or play areas

为什么是这个答案

People with CF can pass bacteria such as Pseudomonas aeruginosa and Burkholderia cepacia to each other, worsening lung disease. Children with CF are kept apart in hospital and clinics, and equipment is not shared.

答案

D · Keep them apart, not sharing rooms, equipment or play areas
23.精神科护理

答案: B · Limits in both intellectual and adaptive functioning, starting in childhood

为什么是这个答案

Intellectual disability requires limitations in intellectual functions and in adaptive functioning, such as communication, self-care and social skills, starting in childhood. Severity is based mainly on adaptive functioning.

答案

B · Limits in both intellectual and adaptive functioning, starting in childhood
24.精神科护理

答案: B · 直接询问她是否在想自杀,并在出院前告知团队

为什么是这个答案

关于安息或成为负担的言论可能提示自杀意图。护士应直接询问,评估风险并告知团队,出院可能需要重新考虑。

答案

B · 直接询问她是否在想自杀,并在出院前告知团队
25.护理数学与单位换算

答案: x = 0.98 mL

取整:看舍入位后面的那个数字:5 或更大则进位,4 或更小则保持原数字不变。只对最终答案取整,绝不对中间步骤取整。典型的考试规则:1 mL 或以上的体积取到十分位,低于 1 mL 的体积取到百分位,滴速取整到整滴,体重取到一位小数;务必遵循题目所规定的规则。

百分位位上的数字

0.98362 → 8

只看下一位数字

0.98362 → 3
3 小于或等于 4,所以 8 不变。
后面的数字(62)不考虑:只取整一次,不要逐位取整。

取整

x = 0.98 mL

答案

x = 0.98 mL
26.护理数学与单位换算

答案: V = 850 mL

家用计量和体重:护理考试使用取整的等量关系:1 茶匙(tsp)= 5 mL,1 汤匙(tbsp)= 15 mL = 3 tsp,1 液量盎司(fl oz)= 30 mL = 2 tbsp,1 杯 = 8 fl oz = 240 mL。体重方面,1 kg = 2.2 lb,1 lb = 16 oz;长度方面,1 英寸 = 2.54 cm。设置换算时,要让你不需要的单位相互约去。

每一项的 mL 数

2 fl oz = 2·30 = 60 mL
4 tbsp = 4·15 = 60 mL
2 tsp = 2·5 = 10 mL
3 杯 = 3·240 = 720 mL

相加

V = 60 + 60 + 10 + 720 = 850 mL

答案

V = 850 mL
27.剂量计算

答案: V = 5 mL

抽取剂量:体积 = (处方剂量/药物浓度) × 药物体积。先换算成相同的单位,再检查该体积是否适合注射器,并落在它的某一个刻度上。

按体重计算剂量

D = 10·25 = 250 mg

体积

V = 250/50 = 5 mL

在注射器上

在这支 10 mL 的注射器上,每条小刻度线代表 0.2 mL。

答案

V = 5 mL
28.剂量计算

答案: V = 0.8 mL

剂量计算:给药量等于医嘱剂量除以现有药物的规格,再乘以该规格对应的量:给药量 = (医嘱剂量/储备规格) × 储备体积。始终统一单位(先把 g 换成 mg,mg 换成 mcg),并检查答案是否合理。

按体重计算剂量

5·8 = 40 mg

体积

V = (40/250)·5 = 0.8 mL

答案

V = 0.8 mL
29.静脉输液速度

答案: R = 50 gtt/min

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

每分钟毫升数

150/60 = 2.5 mL/min

滴速

R = 2.5·20 = 50 gtt/min

答案

R = 50 gtt/min
30.静脉输液速度

答案: R = 15 mL/h

Dose-based infusions: concentration = amount of drug in the bag/bag volume. Pump rate (mL/h) = dose per hour/concentration, and dose per hour = mL/h × concentration. Convert per-minute doses to per-hour (× 60) and keep the mass units the same (1 g = 1000 mg, 1 mg = 1000 mcg).

浓度

1000 mg/500 mL = 2 mg/mL

每小时剂量

0.5·60 = 30 mg/h

泵速

R = 30/2 = 15 mL/h

答案

R = 15 mL/h
31.静脉输液与液体平衡

答案: U = 0.87 mL/kg/h

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总尿量

475 + 325 + 200 = 1000 mL

每千克每小时

U = 1000/(96·12) = 0.8681 ≈ 0.87 mL/kg/h

答案

U = 0.87 mL/kg/h
32.静脉输液与液体平衡

答案: t = 5.1 h

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

第一部分

80·3 = 240 mL
500 − 240 = 260 mL 剩余

第二部分

260/125 = 2.08 h

总时间

t = 3 + 2.08 = 5.08 ≈ 5.1 h

答案

t = 5.1 h

约为 5 h 05 min,所以袋子大约在 15:05 输完。

33.临床评估评分

答案: B = 11

Braden 量表:评估压力性损伤风险的六个分项。感觉知觉、潮湿程度、活动、活动能力和营养各评 1 至 4 分,从最差水平(1)到无问题(4);摩擦力和剪切力评 1 至 3 分。总分为 6 至 23,总分越低风险越高。常用分级:19–23 无风险,15–18 轻度风险,13–14 中度风险,10–12 高风险,9 分及以下为极高风险。

为每个分项评分

感觉知觉: 非常受限 → 2
潮湿程度: 持续潮湿 → 1
活动: 偶尔步行 → 3
活动能力: 非常受限 → 2
营养: 非常差 → 1
摩擦力和剪切力: 潜在问题 → 2

相加

Braden 总分 = 2 + 1 + 3 + 2 + 1 + 2 = 11

答案

B = 11
34.临床评估评分

答案: 高

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 8/min → 3
SpO₂ 98% → 0
吸氧 → 2
SBP 110 mmHg → 1
HR 50/min → 1
清醒 (A) → 0
T 36.2 °C → 0

总分和红色分值

NEWS2 = 3 + 0 + 2 + 1 + 1 + 0 + 0 = 7
至少有一个参数得 3 分。

风险组

高

答案

高

总分 5 或以上需要紧急的临床响应。

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions